U.S. doctors online nowAsk doctors free
Canada
A 18-year-old female asked:

Is it possible to have really bad nausea 3 days after conception? i'm taking macrobid 100mg for an uti so is it more likely from this?

3 doctor answers6 doctors weighed in
Dr. Jeff Livingston
Obstetrics and Gynecology 24 years experience
Too early : 3 days after conception is too early for pregnancy to cause nausea. The hormone levels that cause nausea would be so low they would not even be detected on a pregnancy test. Nausea is not common on Macrobid. Nausea can be caused by many things. Schedule a follow up visit with your primary care physician if the nausea continues.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Heidi Fowler
Psychiatry 27 years experience
Nausea is a common: side effect with macrobid. Nausea from pregnancy usually doesn't begin until a period is missed or later.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Albert Pizzo
Family Medicine 62 years experience
Bad nausea: Most likely it is the Macrobid causing the nausea. Because of the pregnancy, you should check with your doctor to see if it is safe for you to continue on Macrobid. Suggest you stop Macrobid until you hear from your doctor. Meanwhile drink two glasses of cranberry juice daily and take cranberry extract pills to fight off the UTI.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Jul 11, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.